# SDR R61A2019120651352

- Difficulty date: November 25, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 17,157 hours, 11,522 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031040021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L.E. SLAT TRACK 5 CUT OUT CRACKED. REMOVED CRACK IAW SRM 51-10-03 AND FOUND WITHIN LIMITS PER SRM 57-49-01. NO FURTHER ACTION REQUIRED
